Volume 116, Number 1, January 2009
, Yu Liu
: Automorphism groups of linear spaces and their parabolic subgroups.
: Exact asymptotics of the characteristic polynomial of the symmetric Pascal matrix.
Tran Nam Trung
: Stability of associated primes of integral closures of monomial ideals.
: The solution to the partition reconstruction problem.
: Asymptotic bounds for permutations containing many different patterns.
: Optimal and perfect difference systems of sets.
: Young-Fibonacci insertion, tableauhedron and Kostka numbers.
: Topological obstructions for vertex numbers of Minkowski sums.
: The existence and construction of a family of block-transitive 2-(v, 6, 1) designs.
David K. Butler
: The maximum size of the intersection of two ovoids.
Volume 116, Number 2, February 2009
: On constants in the Füredi-Hajnal and the Stanley-Wilf conjecture.
: Extensions of regular polytopes with preassigned Schläfli symbol.
: Computing a pyramid partition generating function with dimer shuffling.
: Classifying lattice walks restricted to the quarter plane.
Volume 116, Number 3, April 2009
: An operator formula for the number of halved monotone triangles with prescribed bottom row.
: The homology of the cyclic coloring complex of simple graphs.
: Bijective proofs of partition identities arising from modular equations.
: On averaging Frankl's conjecture for large union-closed-sets.
: Restricted set addition: The exceptional case of the Erdos-Heilbronn conjecture.
Volume 116, Number 4, May 2009
: Stabilized plethysms for the classical Lie groups.
: On derangement polynomials of type B. II.
: Distances in positive density sets in Rd.
Volume 116, Number 5, July 2009
Volume 116, Number 6, August 2009
Volume 116, Number 7, October 2009
: Crystal graphs for general linear Lie superalgebras and quasi-symmetric functions.
Ae Ja Yee
: MacMahon's partition identity and the coin exchange problem.
Jesse T. Geneson
: Extremal functions of forbidden double permutation matrices.
Volume 116, Number 8, November 2009